Main Subjects = Algebra
Number of Articles: 5
1. On the rank of the holomorphic solutions of PDE associated to directed graphs

Volume 2, Issue 1, Winter and Spring 2021, Pages 1-9

10.22060/ajmc.2020.18413.1031

Hamid Damadi; Farhad Rahmati


2. Recognition by degree prime-power graph and order of some characteristically simple group

Volume 2, Issue 1, Winter and Spring 2021, Pages 11-15

10.22060/ajmc.2020.18418.1033

Afsane Bahri; Behrooz Khosravi; Morteza Baniasad Azad


3. The regularity of binomial edge ideals of graphs

Volume 1, Issue 2, Summer and Autumn 2020, Pages 217-221

10.22060/ajmc.2020.16433.1024

Sara Saeedi Madani; Dariush Kiani


4. New directions in general fuzzy automata: a dynamic-logical view

Volume 1, Issue 2, Summer and Autumn 2020, Pages 251-262

10.22060/ajmc.2020.18629.1040

Khadijeh Abolpour; Mohammad mehdi Zahedi; Marzieh Shamsizadeh


5. The validity of a Thompson's problem for PSL(4,7)

Volume 1, Issue 1, Winter and Spring 2020, Pages 89-94

10.22060/ajmc.2019.16174.1022

Behrooz Khosravi; Cyrus Kalantarpour